# SDR SWAA2022100548781

- Difficulty date: September 1, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,347 hours, 25,724 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR REQUIRES ADJUSTMENT / [01] ADJUSTED R1 DOOR AS PER B737-700 AMM 52-41-00-820-801.;[02] [FINAL] VALIDATED STEP 1
